# SDR 2002UALA00722

- Difficulty date: April 16, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 13,553 hours, 1,614 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERSTAIRS EMERGENCY LIGHT, LOWER BULB INOP.  REPLACED LAMP.
